# SDR SWIA2020080751707

- Difficulty date: May 26, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FWD CARGO DOOR FWD UPPER STOP IS CHAFED. REMOVED AND REPLACED THE FWD CARGO DOOR FWD UPPER STOP BOLT AND JAM NUT IAW AMM. OPS TEST GOOD
